Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Note on fixed point theorems
for semi-continuous correspondences on $[0,1]$


Author: Zhou Wu
Journal: Proc. Amer. Math. Soc. 126 (1998), 3061-3064
MSC (1991): Primary 47H10, 54H25, 90D40; Secondary 26A15
MathSciNet review: 1469442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a fixed point theorem for correspondences on [0,1]. Some examples comparing it to related work and also some simple applications to game theory are included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 54H25, 90D40, 26A15

Retrieve articles in all journals with MSC (1991): 47H10, 54H25, 90D40, 26A15


Additional Information

Zhou Wu
Affiliation: Department of Mathematics, Statistics & Computing Science, Dalhousie University, Halifax, Nova Scotia, Canada B3H 3J5
Address at time of publication: Faculty of Computer Science, Daltech, Dalhousie University, P.O. Box 1000, Halifax, Nova Scotia, Canada B3J 2X4
Email: zwu@cs.dal.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04614-0
PII: S 0002-9939(98)04614-0
Keywords: Fixed point, game theory
Received by editor(s): September 3, 1996
Received by editor(s) in revised form: March 17, 1997
Additional Notes: The author would like to thank Professor S. Dasgupta for inspiring this problem, and Professor K. K. Tan for several discussions.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society